# SDR HALA2018102300538

- Difficulty date: October 21, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N213HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08237
- Aircraft time: 742 hours, 148 cycles
- Engine: Iae PW1133GJM
- Engine time: 742 hours, 148 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 742 hours, 148 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - IN CRUISE, ECAM MASTER WARNING AIR-BLEED LEAK. FOLLOWED ECAM PROCEDURE AND ECAM CLEARED. REMAINING ECAM: AIR ENG 1 AND 2 BLEED FAULT RIGHT COND HOT AIR FAULT, ENG 1 OIL CHP DETECTED. SMOKE SMELL DETECTED AFTER ENGINE NR 1 START// BORESCOPED NR 3 FWD AND AFT BEARING FAILED. REMOVED AND REPLACED NR 1 ENGINE PER TASK CARD J321-72-HWI-02. OPS CHECK & LEAK CHECK GOOD. OK FOR SERVICE.
